# SDR IPXA10M58621

- Difficulty date: February 21, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Engine: Pwa PW4460
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Separated
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING ANTI ICE DISAGREE ALERT AT ROTATION WITH ENG WING AND TAIL ANTI ICE ON FOR TAKEOFF.  ENG NR3 BLEED VALVE WOULD CLOSE AND NR3 PACK FLOW ALERT WOULD ILLUMINATE.  FOUND RT WING TELESCOPE DUCT SEPARATED FROM WING DUCT DUE TO MISSING NUT.  REPLACED ATTACHING HARDWARE REF IPC 30-11-05 FIG 101 ITEMS 250-265-275.
